Deformation of Brody curves and mean dimension

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

The main purpose of this paper is to show that ideas of deformation theory can be applied to infinite-dimensional geometry. We develop the deformation theory of Brody curves. A Brody curve is a kind of holomorphic map from the complex plane to the projective space. Since the complex plane is not compact, the parameter space of the deformation can be infinite-dimensional. As an application we prove a lower bound on the mean dimension of the space of Brody curves.

Original languageEnglish
Pages (from-to)1641-1657
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume29
Issue number5
DOIs
Publication statusPublished - Oct 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Deformation of Brody curves and mean dimension'. Together they form a unique fingerprint.

Cite this